| Model Number |
FORCEFX-8C |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Inappropriate or Unexpected Reset (2959); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during partial small intestinal resection, the unit failed and restarted, causing the radiation to fail to work and restart switch was damaged.After the disposal measure of replacing the equipment, the surgery was completed.This caused adverse harm and delayed treatment.
Additional Manufacturer Narrative
Additional information: b5, g3 additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during partial small intestinal resection, the unit failed and restarted, causing the radiation to fail to work and restart switch was damaged.After the disposal measure of replacing the equipment, the surgery was completed.The procedure was prolonged for 15 minutes.There was no patient injury.